# SDR FDEA201109163907

- Difficulty date: September 16, 2011
- Submitted: September 20, 2011
- Operation: Air carrier
- Aircraft: N995FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25131
- Aircraft time: 41,441 hours, 15,658 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BSC1520792
- Condition: Gouged
- Location: Bs 418-440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT STA 418-STA 440 RBL 24 GOUGED.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-52, FIG.101, DETAIL 1. REMOVED DAMAGED SEAT TRACK PER SRM 51-40-02.   TREATED AND PRIMED PER SRM 51-20-01. PAINTED PER SRM 51-20-01. INSTALLED NEW SEAT TRACK, PER SRM 51-40-02, AND DRAWING 141N5131.   MAJOR REPAIR.
